# SDR CALA2014010790054

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 51,002 hours, 12,630 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP INDICATES NEEDLE IN DS FLAP 1 WHEN FLAP HANDLE AT FLAP 5.  RESET CB J16 ON P11 PANEL.  ALL INDICATIONS NORMAL. CREW CYCLED FLAPS & RT NEEDLE INDICATOR FAILED AGAIN.
